advertisement
Question
Posted by: Danielle | 2004/12/20

What should I do?

I have used Reaccutane from 18/08 - 30/11. I was supposed to have started my period already and nothing happend, what if I am pregnant, would I be able to have a healthy baby?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Danielle, first find out whether you’re pregnant or not. You can do a home pregnancy test or have blood taken. If you’re pregnant you will have to see a gynaecologist. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Science | 2004/12/20

Firstly, do a home pregnancy test before you start stressing! If its positive, then I agree with Nix - see your gynae asap! You probably stopped taking the Roaccutane at the time of conception, but the drug would still be in your system for a month after stopping it. According to literature you would only have a 4% chance of abnormalities of the fetus, if you indeed did stop taking it before conception. But your doc will know whats best.

Reply to Science
Posted by: Nix | 2004/12/20

I would suggest seeing a gynae as soon as possible. Roaccutane has very bad side effect on your unborn baby. Please see GP or gynae as soon as possible.

Reply to Nix

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement